# SDR AUS20020386

- Difficulty date: April 22, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810013
- Condition: Cracked
- Location: Mlg
- Part time: 5,617 cycles
- Component: Landing Gear Ac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MLG ACTUATOR CRACKED. FOUND DURING INSPECTION IAW SEB01-2.
